The Stacks project

Bibliography entry Lazard

author
Lazard, Daniel
title
Disconnexités des spectres d'anneaux et des préschémas
year
1967
journal
Bull. Soc. Math. France
volume
95
pages
95–108

@ARTICLE{Lazard,
    AUTHOR = "Lazard, Daniel",
    TITLE = "Disconnexit\'es des spectres d'anneaux et des pr\'esch\'emas",
    JOURNAL = "Bull. Soc. Math. France",
    VOLUME = "95",
    YEAR = "1967",
    PAGES = "95--108"
}

      

This item is referenced in 2 tags:

  • in Section 10.107: Pure ideals
  • in Section 107.29: Zero dimensional local ring with nonzero flat ideal